# SDR ASOA2014112411746

- Difficulty date: November 1, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,076 hours, 20,215 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ASD KICKPLATE ANGLE.  REMOVED KICKPLATE ANGLE IAW SRM 51-42-06-001-001-A01.  DRILLED NR 21 HOLE AT FS 333 AND TRANSFERRED NR 46 PILOT NOT FROM MIDCAP TO KICKPLATE ANGLE 11EA AND 1EA, 21 TO CLIP FITTING.  INSTALLED.
